Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 200 Count – The Super Cheap

Add your review

£4.00

Add to wishlistAdded to wishlistRemoved from wishlist 0

£4.00

Spread the love


Worth: 4.00 - $4.00
(as of Feb 04,2020 09:58:13 UTC – Particulars)



Evaluate to Advil lively ingredient. Primary Care Ibuprofen Tablets 200 mg lively ingredient is 200 mg of ibuprofen, a ache reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and kids 12 years and over. These coated tablets quickly relieve minor aches and pains attributable to headache, muscular aches, minor ache of arthritis, toothache, backache, the frequent chilly, and menstrual cramps.

PAIN RELIEVER/FEVER REDUCER (NSAID): If in case you have a fever or muscular aches, minor arthritis ache, toothache, backache, menstrual cramps or minor aches and pains from the frequent chilly, then Ibuprofen Tablets 200 mg can convey you some reduction when taken as directed.
NSAID: Primary Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that quickly reduces fever and supplies non permanent reduction of minor aches and pains attributable to: headache, muscular aches, backache, the frequent chilly and menstrual cramps
EFFECTIVE: Ibuprofen Tablets 200 mg are used as a ache reliever and fever reducer (NSAID) for adults and kids 12 years and over.
PAIN MANAGEMENT: Train could assist with ache because it releases endorphins, the physique’s pure ache blocker. These coated tablets quickly relieve minor aches and pains attributable to headache, minor ache of arthritis, and the frequent chilly



User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 200 Count – The Super Cheap”

Your email address will not be published. Required fields are marked *

Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 200 Count – The Super Cheap
Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 200 Count – The Super Cheap

£4.00

The Super Cheap
Logo
Login/Register access is temporary disabled